MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL
Model Number M00558350
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was received by the customer on an unknown date.Upon receipt of the shipment, it was reported that one device had a cut in the packaging.The device was not used in a procedure.A photo of the complaint device was provided and showed the packaging to be cut.No further information has been obtained despite good faith efforts the patient was not present at the time of the event and there were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was received by the customer on an unknown date.Upon receipt of the shipment, it was reported that one device had a cut in the packaging.The device was not used in a procedure.A photo of the complaint device was provided and showed the packaging to be cut.No further information has been obtained despite good faith efforts.The patient was not present at the time of the event and there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.Block b3: approximated based on the date the manufacturer became aware of the event.Block h11: investigation results the cre fixed wire dilatation balloon device was not returned for analysis.A technical analysis could not be performed.However, a media analysis was performed on the photos provided by the complainant where it can be observed that the pouch packaging exhibits evidence of a rip.No other problems with the device were noted.According to the media analysis performed, boston scientific concludes the reported event of packaging tear, rip or hole in device packaging was confirmed.Based on the evidence provided, it was reported that the documentation attached includes pictures where it can be observed the pouch packaging exhibits evidence of a rip.The conclusion is acceptable because of the analysis of the available information in the complaint did not determine a more specific complaint cause, in addition, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, the most probable root cause of the clinical observations is cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
CRE FIXED WIRE
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24796392
Report Number3005099803-2026-01242
Device Sequence Number18818258
Product Code KNQ
UDI-Device Identifier08714729202004
UDI-Public(01)08714729202004(17)271219(10)38228019
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558350
Device Catalogue NumberM00558350
Device Lot Number0038228019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown